# SDR SIMA20211119002

- Difficulty date: November 19, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 49,597 hours, 45,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCYFLASHLIGHT IS MISSING-C/A-RAR FWD FA EMERGENCY FLASHLIGHT. IAW E145 AMM 33-50-16
